# SDR AALA201807199010

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 8,973 hours, 3,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING EMERGENCY LIGHT TEST L1 AND L2 BATTERY FAILED TEST. REPLACED L1 AND L2 DOOR LIGHT BATTERY PACKS AS PER AMM 33-51-38. OPERATIONS CHECKS NORMAL. THIS SDR IS FOR L2 BATTERY PACK. (SEE CONTROL AALA20180719009)
